Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Random reals and Souslin trees

Author: Richard Laver
Journal: Proc. Amer. Math. Soc. 100 (1987), 531-534
MSC: Primary 03E35; Secondary 03E05
MathSciNet review: 891159
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is consistent that there are no Souslin trees in any random extension of $ V$; thus, the continuum can be singular of cofinality $ {\omega _1}$ with Souslin's hypothesis holding.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03E05

Retrieve articles in all journals with MSC: 03E35, 03E05

Additional Information

PII: S 0002-9939(1987)0891159-4
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia